# SDR AALA20161130002

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 47,715 hours, 19,558 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PATH LIGHTING BETWEEN ROWS 27 AND ROW 30 IS INOPERATIVE.  REMOVED AND REPLACED SEAT TO SIDEWALL WIRING HARNESS ASSEMBLY  FOR EMERGENCY LIGHTING FOR ROWS 27 THROUGH ROW 30 IAW WDM 33-57-22. SYSTEM CHECKED NORMAL.
